# SDR CA140214008

- Difficulty date: February 12, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 20,467 hours
- Engine: Walter M601E11
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: C3W363
- Condition: Corroded
- Location: Station 70
- Part time: 20,476 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON REPLACING WING CORRUGATIONS ON THE WINGS THE FRONT SPAR PLATE AT APPROXIMATELY BS 70 WAS FOUND CORRODED.
